Open Access
Translator Disclaimer
May 2009 The Algebraic Case of a Conjecture of Nakanishi
Ryan Hansen, Matt Leonard, Ron Taylor
Missouri J. Math. Sci. 21(2): 127-135 (May 2009). DOI: 10.35834/mjms/1316027245

Abstract

In this paper we provide a proof of the algebraic case of a conjecture of Nakanishi concerning a proposed unknotting operation. Specifically, we show, using only basic knot theory techniques, that any algebraic knot or link can be unknotted by a sequence of so-called (2,2)-moves.

Citation

Download Citation

Ryan Hansen. Matt Leonard. Ron Taylor. "The Algebraic Case of a Conjecture of Nakanishi." Missouri J. Math. Sci. 21 (2) 127 - 135, May 2009. https://doi.org/10.35834/mjms/1316027245

Information

Published: May 2009
First available in Project Euclid: 14 September 2011

zbMATH: 1173.57005
MathSciNet: MR2529015
Digital Object Identifier: 10.35834/mjms/1316027245

Subjects:
Primary: 57M25
Secondary: 57-02

Rights: Copyright © 2009 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.21 • No. 2 • May 2009
Back to Top